Alert archive / Oklahoma / Freeze Warnings in 2006
Freeze Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Oct 22, 2006, 5:03 AM CDT for 9 counties in Oklahoma; 4 counties in Arkansas. It took effect at Oct 23, 2006, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2006, 5:03 AM CDT (10:03 UTC)
- In effect from
- Oct 23, 2006, 1:00 AM CDT
- Expired
- Oct 23, 2006, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 61 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.1 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- -106 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Oct 22, 4:17 AM CDT, 46 minutes earlier.
Area forecast discussion, Oct 22, 4:17 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
417 AM CDT SUN OCT 22 2006
.DISCUSSION...
CLOUDS EXIT EAST LEAVING PLENTY OF SUN FOR
TODAY. LITTLE DIFFERENCE MAV/MET/GFE FULL
SUN TEMPS FOR THE AFTERNOON. LIGHT WIND OR
CALM CONDITIONS TONIGHT..RESULTS IN FREEZE
WARNING FOR OUR NORTHERN TIER AREA. TEMPS
EXPECTED TO BE AROUND 30 THERE BY DAYLIGHT.
REST OF TSA FORECAST AREA..CLOSE TO 30-35
RANGE SO FROST ADVISORY POSTED.
RETURN FLOW TUESDAY BRINGS WARMER AND MORE
MOIST AIR BACK INTO REGION. SOUTHWEST FLOW
OVER MEXICO /WESTERN TEXAS LOADED WITH PWA
PROMISES RAIN LATE TUESDAY NIGHT WEDNESDAY.
WOULD NOT BE SURPRISED TO SEE RAIN ARRIVE
6 HOURS AHEAD OF GFS SOLUTION CLOSER UKMET
AND CANADIAN GLOBAL SOLUTIONS. GW
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 58 38 67 44 / 0 0 0 0
FSM 59 35 67 40 / 0 0 0 0
MLC 59 33 69 42 / 0 0 0 0
BVO 58 30 64 36 / 0 0 0 0
FYV 51 29 61 34 / 0 0 0 0
BYV 51 31 60 36 / 0 0 0 0
MKO 57 33 66 42 / 0 0 0 0
MIO 55 29 63 35 / 0 0 0 0
F10 58 34 67 43 / 0 0 0 0
HHW 62 35 69 44 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM MONDAY TO 9 AM MONDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-OKZ069.
FROST ADVISORY FROM 1 AM MONDAY TO 9 AM MONDAY FOR OKZ049-OKZ053-
OKZ060-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING FROM 1 AM MONDAY TO 9 AM MONDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011.
FROST ADVISORY FROM 1 AM MONDAY TO 9 AM MONDAY FOR ARZ019-ARZ020-
ARZ029.
&&
SHORT TERM FORECASTER ID= 4
LONG TERM FORECASTER ID= 21Hazardous weather outlook, Oct 22, 5:00 AM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT SUN OCT 22 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CDT SUN OCT 22 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED. DISCUSSION... SURFACE HIGH PRESSURE WILL SETTLE INTO THE AREA TODAY AND TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE NEXT CHANCE OF RAIN FOR THE AREA WILL DEVELOP BY LATE TUESDAY AND CONTINUE INTO WEDNESDAY AND THURSDAY AS SOUTHWESTERLY FLOW ALOFT DEVELOPS. AT THIS TIME IT APPEARS THE ATMOSPHERE WILL REMAIN RATHER STABLE AND A GENERAL RAIN EVENT IS EXPECTED. ANY THUNDERSTORM ACTIVITY WOULD REMAIN VERY ISOLATED AT BEST. ANOTHER COLD FRONT WILL THEN MOVE ACROSS THE AREA ON THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 5:03 AM CDT | Frost Advisory | TSA | Cherokee, Choctaw, Creek, Haskell, Latimer, McIntosh and 7 more | 28 hr |
Nearby
Freeze Warnings in Oklahoma, 2006Freeze Warnings in Arkansas, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.